PCOS/Insulin Resistance Support - severe anxiety
10-22-2013, 11:26 PM
so i have Always been a calm and collected person...voice of reason if u will...but in the last few months i have had SEVERE anxiety attacks. I am almost at my goal weight...could these attacks be due to hormones trying to balance out? I get them randomly and they are affecting me at work. i have never in my life had a problem with anxiety. its scaring me some. anyone experience this type of thing?
10-23-2013, 01:07 AM
I haven't experienced anything like that with weight loss....however if it's severe enough that it's affecting things that you do, it's worth getting checked out by a counselor or doctor regardless of what's causing it...I hope things get better for you :)
10-24-2013, 12:02 PM
YES, this is happening to me, too. However I have not lost a lot of weight yet. I'm seriously sitting at work almost hypervenilating over something small. I think it's cortisol, and if you have very low or non-existant progesterone (i.e., if your periods are irregular or you don't have one at all), then nothing in your body is keeping cortisol in check. I've been bad about keeping up with my progesterone cream, so I'm feeling everything pile up inside me. It's terrible... it's affecting my work, too. I want to tell my boss or HR that's it's all hormones but really how does one even get into that subject...
Anyway, I'm thinking of seeing a doctor to sort it all out.
10-25-2013, 11:53 PM
I had my doc run some labs and one of them was my dhea which is testing the adrenal glands...this was 2x the avg range....my other labs haven't come back yet. she wants me to redraw next week and see if they are still that high. I was also thinking of having my cortisol checked. it makes sense why it was easy for me to lose weight if my adrenaline and testosterone are way high...i mean isn't that why guys have an easy time losing weight? i have progesterone cream at home but i haven't used it because it scares me lol...there's warning labels on it about cancer..etc. I will bring it to my next appt and ask about it.
vBulletin® v3.6.7, Copyright ©2000-2014, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO